# SDR 98FDEA00484

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 656021123
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION, GEAR HANDLE WOULD NOT RAISE PAST OFF.  COMPLIED WITH RED TABS.  LANDED WITH DOWN IN GREEN.  *S/D*  DUPLICATED PROBLEM.  REMOVED AND REPLACED LAND GEAR CONTROL MODULE PER M/M 32-09-121, TESTS NORMAL.  REMOVED AND REPLACED LANDING GEAR LOCK SOLENOID PER M/M 32-31-16, TESTS NORMAL.  CLEANED AIR/GROUND SENSORS.  SYSTEM CHECKS NORMAL.  PER M/M OPERATON CHECKS.
